On the infinite-valued Lukasiewicz logic that preserves degrees of truth

From Mathfuzzlog
Revision as of 10:28, 19 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper| author=Josep Maria Font|author2=Àngel J. Gil|author3=Antoni Torrens|author4=Ventura Verdú| title=On the infinite-valued Lukasiewicz logic that preserves degrees of truth| journa...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Josep Maria Font
Àngel J. Gil
Antoni Torrens
Ventura Verdú
Title: On the infinite-valued Lukasiewicz logic that preserves degrees of truth
Journal: Archive for Mathematical Logic
Volume 45
Number 7
Pages: 839-868
Year: 2006




Abstract